# SDR 2005FA0000243

- Difficulty date: November 9, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N204TX
- Make and model: Snias AS350B2
- Aircraft serial: 3711
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 900A6047
- Part serial: 089E8
- Condition: Mismanufactured
- Location: Air Conditioner
- Part time: 322 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKING SET SCREW MISSING FROM FAN, FAN DETATCHED FROM MOTOR.  UPON RECEIPT OF NEW FAN, FOUND SET SCREW ALSO MISSING. (K)
